# SDR 04FDEA01834

- Difficulty date: June 21, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8101502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, RIGHT HAND HORIZONTAL STABILIZER NR 5R BARREL NUT HOLE FOUND WITH CORROSION ON BOTTOM AND FOUND EXCEEDED LIMIT PER S/B MD-11 55-023.  EMPENNAGE, RIGHT HAND HORIZONTAL STABILIZER NR 5R BARREL NUT BORE   REPAIRED AS PER FEDEX EA 1-5510-78028, TITLE: STABILIZERS, HORIZONTAL STABILIZER, BARREL NUT BORE NR 5R, BLEND OUT EXCEEDING LIMITS IN THE FLOOR OF THE BORE (MD-11 S/B 55-023 REV 1).
